Saturday, January 10, 2009

Home again

I have about 10,000 thoughts, but they'll have to wait until I can make some sense of them. 

For now: I made it out of Kingston and into Manhattan and started the trial on Thursday. So far, the visible side effects have been minimal -- a swimmy, light-headed feeling about 45 minutes after taking my first dose (and again right now, a little less than an hour after today's dose). The invisible side effect is more serious, but hopefully manageable. As I had been warned, my blood pressure spiked almost immediately after the first dose and stayed high all day. The spin from the research nurse is that getting this side effect is a good thing -- it shows my body is sensitive to the pathways/targets/receptors the drug works on. She also said that they have had great luck in managing brivanib-induced high blood pressure.

3 comments:

The Unknown WAFS Editor said...

Awesome.

Wishing you best of luck with this treatment!

Elsa D. said...

Good to know you are not feeling more side effects!
My blood pressure also increased but since it is usually very low I am OK.
Take care
Elsa

pat said...

good luck this week. Hope to see you